MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1321 to 1340 of 1854

1321
On Semialgebraic Transformation Groups I

dong youp suhresearcher; dae heui park, INFORMATION CENTER FOR MATHEMATICAL SCIENCES, v.5, no.1, pp.59 - 66, 2002

1322
On extensions of representations for compact Lie groups

Cho, JH; Kim, MK; Suh, Dong Youpresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.178, no.3, pp.245 - 254, 2003-03

1323
Calibrated initials for an EM applied to recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.40, no.1, pp.97 - 110, 2002-07

1324
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

1325
A frequency--domain method for finite element solutions of parabolic problems

이창옥researcher; 이종우; 신동우, 대한수학회보, v.39, no.4, pp.589 - 606, 2002-11

1326
A compactification of a family of determinantal Godeaux surfaces

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023, 2000-11

1327
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle

Lee, Yongnamresearcher, MATHEMATISCHE NACHRICHTEN, v.219, pp.135 - 146, 2000-10

1328
중1 수학과목의 능력진단에 대한 학생의견과 개별 보충학습 지도의 효과 분석

김성호researcher; 강상진; 김성훈; 송미영, 한국수학교육학회지시리즈A:수학교육 , v.38, no.2, pp.145 - 157, 1999-08

1329
Numerical bounds for degenerations of surfaces of general type

Lee, Yongnamresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.10, no.1, pp.79 - 92, 1999-02

1330
일반형 대수곡면의 다중 케노니컬 함수

이용남researcher, Proceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112, 1998-07

1331
Some recent topics in smoothable stable log surfaces

Lee, Yongnamresearcher, Trends in Mathematics, v.2, no.1, pp.91 - 98, 1999-12

1332
Fixed locus of an involution acting on a Godeaux surface

Keum, J; Lee, Yongnamresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.129, pp.205 - 216, 2000-09

1333
Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

1334
On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

1335
Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

1336
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

1337
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

1338
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

1339
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

1340
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

rss_1.0 rss_2.0 atom_1.0